Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 19, NWS Hastings, NE

May 29, 2008Dawson County, Gosper County, Nebraska

NWS Hastings, NE issued this tornado warning at May 29, 2008, 3:53 PM CDT for Dawson County, Gosper County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2008, 3:53 PM CDT (20:53 UTC)
Expired
May 29, 2008, 4:45 PM CDT
In force
52 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Dawson County, NE, Gosper County, NE

The radar

The Grand Island radar (KUEX), 138 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 4:28 PM CDTHAIL 1.752 N Johnson Lake, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:30 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 292053
TORGID
NEC047-073-292145-
/O.NEW.KGID.TO.W.0019.080529T2053Z-080529T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
353 PM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
  THIS INCLUDES THE CITY OF LEXINGTON.
  NORTHERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 445 PM CDT

* AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES WEST OF
  ELWOOD...OR 24 MILES SOUTHWEST OF LEXINGTON...MOVING EAST AT 41
  MPH.

* THE TORNADO WILL BE NEAR...
  WILLOW ISLAND BY 405 PM CDT
  ELWOOD AND COZAD BY 410 PM CDT
  JOHNSON LAKE BY 415 PM CDT
  SMITHFIELD BY 420 PM CDT
  LEXINGTON BY 425 PM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 217 AND 241.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4090 10006 4090 9965 4051 9968 4043 10009
      4045 10008 4044 10001 4045 9999 4046 9998
      4069 9998 4069 10021 4070 10022 4076 10022
TIME...MOT...LOC 2053Z 249DEG 36KT 4060 10012

$$
4 follow-up statements
000 
WWUS53 KGID 292108
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
407 PM CDT THU MAY 29 2008

NEC047-073-292145-
/O.CON.KGID.TO.W.0019.000000T0000Z-080529T2145Z/
DAWSON NE-GOSPER NE-
407 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
GOSPER AND SOUTHWESTERN DAWSON COUNTIES...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES NORTHWEST OF
ELWOOD...OR 15 MILES SOUTHWEST OF LEXINGTON...MOVING EAST AT 41 MPH.

THE TORNADO WILL BE NEAR...
  JOHNSON LAKE BY 415 PM CDT
  SMITHFIELD BY 420 PM CDT
  LEXINGTON BY 425 PM CDT

THE CITY OF FARNAM IS NOT INCLUDED IN THIS WARNING.  A WALL CLOUD 
HAS BEEN REPORTED WITH THIS STORM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 217 AND 241.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. OTHERWISE...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT
AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4070 10017 4076 10017 4086 10010 4090 10006
      4090 9965 4051 9968 4043 10009 4045 10008
      4044 10004 4046 9998 4069 9998 4069 10019
TIME...MOT...LOC 2107Z 249DEG 36KT 4065 9995

$$
000 
WWUS53 KGID 292117
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
417 PM CDT THU MAY 29 2008

NEC047-073-292145-
/O.CON.KGID.TO.W.0019.000000T0000Z-080529T2145Z/
DAWSON NE-GOSPER NE-
417 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
GOSPER AND CENTRAL DAWSON COUNTIES...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ELWOOD...OR 15
MILES SOUTHWEST OF LEXINGTON...MOVING EAST AT 33 MPH.

THE TORNADO WILL BE NEAR...
  SMITHFIELD BY 425 PM CDT
  LEXINGTON BY 435 PM CDT


IF YOU ARE IN ELWOOD OR JOHNSON LAKE...YOU NEED TO BE HEADING FOR 
SHELTER. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 217 AND 
241.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4070 10017 4076 10017 4086 10010 4090 10006
      4090 9965 4051 9968 4043 10009 4045 10008
      4044 10004 4046 9998 4069 9998 4069 10019
TIME...MOT...LOC 2117Z 254DEG 29KT 4060 9986

$$
000 
WWUS53 KGID 292122
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
422 PM CDT THU MAY 29 2008

NEC047-073-292145-
/O.CON.KGID.TO.W.0019.000000T0000Z-080529T2145Z/
DAWSON NE-GOSPER NE-
422 PM CDT THU MAY 29 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
GOSPER AND CENTRAL DAWSON COUNTIES...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ELWOOD...OR 13
MILES SOUTHWEST OF LEXINGTON...MOVING EAST AT 33 MPH.

THE TORNADO WILL BE NEAR...
  LEXINGTON BY 435 PM CDT

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 226 AND 241.

THE CITY OF COZAD IS NO LONGER INCLUDED IN THIS WARNING.

LAT...LON 4045 10008 4044 10004 4046 9998 4069 9998
      4090 9992 4090 9965 4051 9968 4043 10009
TIME...MOT...LOC 2122Z 254DEG 29KT 4061 9981

$$
000 
WWUS53 KGID 292142
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
441 PM CDT THU MAY 29 2008

NEC047-073-292151-
/O.EXP.KGID.TO.W.0019.000000T0000Z-080529T2145Z/
DAWSON NE-GOSPER NE-
441 PM CDT THU MAY 29 2008

...THE TORNADO WARNING FOR NORTHWEST GOSPER AND CENTRAL DAWSON
COUNTIES WILL EXPIRE AT 445 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
THE AREA...AND NO LONGER POSES A THREAT. ANOTHER STORM IS MOVING 
INTO THE AREA AND MAY PRODUCE SMALL HAIL...GUSTY WINDS...AND HEAVY 
RAIN.  A WATCH REMAINS IN EFFECT WITH ADDITIONAL THUNDERSTORMS AND 
SEVERE WEATHER REMAINING POSSIBLE.

LAT...LON 4045 10008 4044 10004 4046 9998 4069 9998
      4090 9992 4090 9965 4051 9968 4043 10009
TIME...MOT...LOC 2141Z 254DEG 29KT 4065 9962

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 2:26 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 29, 2:26 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT THU MAY 29 2008

.SHORT TERM...THROUGH TONIGHT.  OBVIOUSLY THE MAIN CONCERN FOR
TONIGHT IS THE CHANCE OF SEVERE WEATHER AND FLOODING.  AFTERNOON
SURFACE ANALYSIS PLACED A WARM FRONT ACROSS SOUTHERN SOUTH
DAKOTA...WITH A SURFACE LOW IN EASTERN COLORADO.  A DRY LINE WAS
STRETCHING OUT OF THE LOW INTO WESTERN KANSAS...WHILE A WEAK TROUGH
WAS NOTED INTO SOUTHWEST NEBRASKA.  IT APPEARS THE MAIN PROBLEM
INITIALLY WILL BE CONVECTION FIRING NEAR/ALONG THE DRYLINE AND THE
SUBTLE SURFACE TROUGH...AND THEN HAVING IT MOVE RAPIDLY TO THE
EAST/NORTHEAST. EFFECTIVE SHEAR VALUES WILL BE MORE THAN
SUFFICIENT FOR SUPERCELLS...WHILE 0-1KM HELICITY VALUES REACH
150-200 M2/S2 OVER THE ENTIRE FORECAST AREA. THE SIG TOR PARAMETER
FROM THE 09Z SREF BLANKETS MOST OF THE CWA WITH VALUES IN EXCESS
OF 2...AND ARE HIGHEST IN THE NORTHEAST QUARTER OF THE FORECAST
AREA. SUFFICE IT TO SAY...THE THREAT FOR SUPERCELLS WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES IS STILL ALL THERE.

HEAVY RAINFALL ALSO REMAINS AN ISSUE WITH PRECIPITABLE WATER VALUES
OF AROUND 1.5 INCHES FORECAST ACROSS THE AREA TONIGHT.  EVEN THOUGH
THE STORMS WILL BE RELATIVELY RAPID MOVERS...THE CONCERN FOR
FLOODING REMAINS WITH AREA SOILS STILL VERY WET OR SATURATED. IT
APPEARS SOME AREAS COULD GET A COUPLE OF ROUNDS OF CONVECTION WITH
THE INITIAL ROUND COMING FROM THE DEVELOPMENT ALONG THE
DRYLINE...AND THEN MORE STORMS COMING AS THE SURFACE BOUNDARY BEHIND
THE DRYLINE PUSHES ACROSS THE REGION.  THE CURRENT FLASH FLOOD WATCH
STILL APPEARS REASONABLE AND WILL LEAVE IT IN PLACE FOR TONIGHT.

A LESSER CONCERN FOR LATE THIS AFTERNOON INTO THE EARLY EVENING WILL
BE WINDS APPROACHING ADVISORY CRITERIA IN THE FAR SOUTH.  RUC BUFR
SOUNDINGS NEAR KRSL AND KHYS SHOWS STRONG ENOUGH WINDS COULD GET
MIXED DOWN FOR A FEW HOURS ACROSS NORTH CENTRAL KANSAS TO PUSH
NEAR ADVISORY LEVELS. FOR NOW...WILL NOT GO WITH THE ADVISORY
SINCE IT GENERALLY APPEARS MARGINAL...BUT WILL CONTINUE TO MONITOR
OBSERVATIONS LATE THIS AFTERNOON.

.LONG TERM...12Z FRIDAY THROUGH THURSDAY. MAIN FORECAST CONCERN WILL
BE CHANCE OF THUNDERSTORMS OFF AND ON THROUGH THE PERIOD.

SURFACE FRONT MOSTLY THROUGH THE FORECAST AREA BY FRIDAY MORNING.
EXPECT THAT PRECIPITATION WILL BE GONE BY MORNING. A WEAK SURFACE
HIGH AND UPPER RIDGE WILL MOVE INTO THE REGION AND CONTINUE TO
AFFECT THE AREA THROUGH EARLY SUNDAY. THROUGH THIS TIME...DRY
CONDITIONS ARE EXPECTED AND TEMPERATURES SHOULD BE JUST ABOVE
AVERAGE.

STARTING SUNDAY AFTERNOON...THE FIRST IN A SERIES OF SHORT WAVES
COME ACROSS THE RIDGE. AS THESE WAVES MOVE THROUGH...THERE WILL BE A
CHANCE OF THUNDERSTORMS. THE BEST CHANCES WILL BE SUNDAY AFTERNOON
AND NIGHT AS A SURFACE LOW TO THE SOUTH MOVES THROUGH AND BRINGS A
TROUGH ACROSS THE AREA. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS
MONDAY AND MONDAY NIGHT AS THE LOW AND COLD FRONT SAG TO THE SOUTH
AND BRING POST FRONTAL SHOWERS AND THUNDERSTORMS TO THE AREA.

THERE IS A BRIEF BREAK ON TUESDAY...BUT THAT IS SHORT LIVED AS AN
UPPER LOW MOVES THROUGH THE NORTHERN AND CENTRAL PLAINS. MODELS HAVE
BEEN SOMEWHAT INCONSISTENT WITH THE TRACK OF THIS LOW. WITH IT IN
THE NORTHERN PLAINS...THERE WOULD NOT BE AS GOOD OF A CHANCE FOR
THUNDERSTORMS ACROSS THIS AREA. DUE TO THE INCONSISTENCIES IN THE
MODELS...WILL HAVE SOME LOW POPS IN FOR TUESDAY NIGHT INTO WEDNESDAY
NIGHT AS THIS UPPER LOW AND SURFACE FRONT MOVE THROUGH THE FORECAST
AREA.

&&

.AVIATION...

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, May 29, 2:40 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
240 PM CDT THU MAY 29 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
301200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
240 PM CDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN OUTBREAK OF SEVERE THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA
THROUGH THE EVENING. WELL ORGANIZED SEVERE THUNDERSTORMS ARE
EXPECTED TO TRACK EAST NORTHEAST AT 35 TO 40 MPH THIS AFTERNOON
AND EVENING. THE INTENSE STORMS WILL BE CAPABLE OF PRODUCING
TORNADOES...LARGE HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING
WINDS OF 70 MPH. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STORMS
WHICH MAY CAUSE FLASH FLOODING. THE STORMS WILL DEPART THE OUTLOOK
AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING
HOURS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, May 29, 3:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
335 PM CDT THU MAY 29 2008

NEZ060-072-292100-
DAWSON-GOSPER-
335 PM CDT THU MAY 29 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHWESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
  WESTERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 17 MILES SOUTHWEST OF EUSTIS...OR 34 MILES
SOUTHWEST OF LEXINGTON...AND MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  FARNAM...
  GOTHENBURG...
  JOHNSON LAKE...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 210 AND 235.

DAMAGING HAIL UP TO GOLF BALL SIZE IS EXPECTED WITH THIS STORM.

PEOPLE IN SOUTHWESTERN DAWSON AND WESTERN GOSPER COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE
STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER
THREATENS.

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 3:54 AM CDTFlash Flood WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more24 hr
May 29, 4:29 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps31 min
May 29, 4:34 PM CDTFlash Flood WarningGIDDawson, Gosper5 hr
May 29, 4:46 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps40 min
May 29, 4:47 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper28 min
May 29, 4:53 PM CDTFlash Flood WarningGIDBuffalo, Dawson, Gosper, Phelps4 hr
May 29, 4:55 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman50 min
May 29, 4:57 PM CDTTornado WarningGIDBuffalo, Dawson, Kearney, Phelps33 min
May 29, 5:07 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps38 min
May 29, 5:24 PM CDTTornado WarningGIDBuffalo, Dawson, Kearney, Phelps51 min
May 29, 5:30 PM CDTFlash Flood WarningGIDBuffalo, Kearney4 hr
May 29, 5:32 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps28 min
May 29, 5:44 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Howard, Sherman46 min
May 29, 5:44 PM CDTTornado WarningGIDAdams, Buffalo, Hall, Kearney46 min
May 29, 5:48 PM CDTFlash Flood WarningGIDSherman6 hr
May 29, 5:52 PM CDTFlash Flood WarningGIDHall6 hr
May 29, 6:07 PM CDTTornado WarningGIDAdams, Hall38 min
May 29, 6:21 PM CDTFlash Flood WarningGIDGreeley, Howard6 hr
May 29, 6:28 PM CDTTornado WarningGIDBuffalo, Kearney17 min
May 29, 6:34 PM CDTSevere Thunderstorm WarningGIDNance26 min
May 29, 6:35 PM CDTTornado WarningGIDHall, Hamilton, Howard, Merrick40 min
May 29, 6:43 PM CDTFlash Flood WarningGIDHamilton, Merrick6 hr
May 29, 6:46 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton29 min
May 29, 6:49 PM CDTSevere Thunderstorm WarningGIDAdams, Hall13 min

Nearby

Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.